Alert archive / Alabama / Flash Flood Warnings in 2022
Flash Flood Warning 22, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jun 8, 2022, 2:34 AM CDT for Jefferson County, Shelby County, Alabama. It was in force for 5 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2022, 2:34 AM CDT (07:34 UTC)
- Expired
- Jun 8, 2022, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 27 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 4:45 AM CDT | FLASH FLOOD | 1 Nne Ensley, AL | VILLAGE CREEK AT AVENUE W OFFICIALLY ROSE ABOVE FLOOD STAGE, WHICH IS 10 FEET, AND CONTINUED TO RISE. |
| Jun 8, 6:00 AM CDT | FLASH FLOOD | 1 S Kingston, AL | MT BROOK POLICE REPORTS OVERLOOK RD & OVERLOOK CIRCLE IS FLOODED. |
| Jun 8, 6:00 AM CDT | FLASH FLOOD | 1 Ssw Mountain Brook, AL | MT. BROOK PD REPORTS THE PARKING LOT AT CANTERBURY UNITED METHODIST CHURCH IS UNDER WATER. |
| Jun 8, 6:04 AM CDT | FLASH FLOOD | Hoover Veterans Park, AL | HOOVER PD REPORTED THAT VALLEYDALE ROAD WAS IMPASSIBLE DUE TO FLASH FLOODING. |
| Jun 8, 6:05 AM CDT | FLASH FLOOD | 1 Sw Vestavia Hills, AL | MONTGOMERY HWY IN VESTAVIA HILLS HAS BEEN DEEMED IMPASSIBLE DUE TO FLASH FLOODING BETWEEN VESTRIDGE DRIVE AND MONTREAT DRIVE. VIA SOCIAL MEDIA. |
| Jun 8, 6:05 AM CDT | FLASH FLOOD | Cahaba Heights, AL | DOLLY RIDGE ROAD WAS IMPASSIBLE DUE TO FLOODING BETWEEN MEADOWLAWN DRIVE AND GREEN VALLEY ROAD. VIA SOCIAL MEDIA. |
| Jun 8, 6:08 AM CDT | FLASH FLOOD | 1 Ne Homewood, AL | NUMEROUS ROADWAYS WERE REPORTED AS FLOODED IN HOMEWOOD. FIRE DEPARTMENT ADVISING TO STAY OFF THE ROADWAYS. VIA SOCIAL MEDIA. |
| Jun 8, 6:09 AM CDT | FLASH FLOOD | Inverness, AL | INVERNESS LANDING APARTMENTS ON VALLEYDALE ROAD WAS REPORTED TO HAVE MULTIPLE UNITS WITH WATER INSIDE, UP TO WAIST DEEP. |
| Jun 8, 6:38 AM CDT | FLASH FLOOD | 1 Nw Kingston, AL | MAJOR FLOODING ON TALLAPOOSA STREET NEAR I-20/59, CLOSE TO VILLAGE CREEK. CARS STRANDED IN THE WATER. VIA SOCIAL MEDIA. |
| Jun 8, 6:48 AM CDT | FLASH FLOOD | 1 Sse Meadowbrook, AL | CAHABA VALLEY ROAD WAS IMPASSIBLE NEAR BRIARWOOD CHRISTIAN SCHOOL. A CAR REPORTEDLY STALLED OUT WHILE TRYING TO TRAVEL ACROSS THE FLOODED ROADWAY. |
| Jun 8, 6:51 AM CDT | FLASH FLOOD | 1 Ne Uab Campus, AL | WATER OBSERVED FLOWING OVER THE ROADWAY IN DOWNTOWN BIRMINGHAM AT 6TH AVE S AND 24TH STREET. VIA SOCIAL MEDIA. |
| Jun 8, 6:59 AM CDT | FLASH FLOOD | Hoover, AL | MAJOR FLOODING AT HOOVER COUNTRY CLUB DUE TO WATER RISING ON PATTON CREEK. VIA SOCIAL MEDIA. |
| Jun 8, 7:05 AM CDT | FLASH FLOOD | 1 Ene Bjcc, AL | FLOODING ON 31ST STREET NORTH NEAR KIRBYS TRUCK PARTS CAUSING CARS TO STALL OUT IN THE DEEP WATER. VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 131 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 980 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1378 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
631
WGUS54 KBMX 080734
FFWBMX
ALC073-117-081045-
/O.NEW.KBMX.FF.W.0022.220608T0734Z-220608T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
234 AM CDT Wed Jun 8 2022
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Southeastern Jefferson County in central Alabama...
Central Shelby County in central Alabama...
* Until 545 AM CDT.
* At 234 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is
1.5 to 2 inches in 1 hour. Additional rainfall amounts of 2 to 3
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Pelham,
Mountain Brook, Helena, Irondale, Fairfield, Tarrant, Midfield,
Brighton, Indian Springs Village, Lipscomb, Samford University,
The Summit, Cahaba Heights, Five Points South and Riverchase
Galleria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3340 8697 3358 8686 3357 8662 3348 8662
3340 8665 3329 8673 3328 8686 3331 8688
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2 INCHES IN 1 HOUR
$$
25/Owen3 follow-up statements
833
WGUS54 KBMX 080921
FFWBMX
ALC073-117-081300-
/O.EXT.KBMX.FF.W.0022.000000T0000Z-220608T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
421 AM CDT Wed Jun 8 2022
The National Weather Service in Birmingham has extended the
* Flash Flood Warning for...
Southeastern Jefferson County in central Alabama...
Central Shelby County in central Alabama...
* Until 800 AM CDT.
* At 421 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Pelham,
Mountain Brook, Helena, Irondale, Fairfield, Tarrant, Midfield,
Brighton, Indian Springs Village, Lipscomb, Samford University,
The Summit, Cahaba Heights, Five Points South and Riverchase
Galleria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3340 8697 3358 8686 3357 8662 3348 8662
3340 8665 3329 8673 3328 8686 3331 8688
FLASH FLOOD...RADAR INDICATED
$$
25/Owen994
WGUS74 KBMX 081044
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
544 AM CDT Wed Jun 8 2022
ALC073-117-081300-
/O.CON.KBMX.FF.W.0022.000000T0000Z-220608T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson AL-Shelby AL-
544 AM CDT Wed Jun 8 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING
FOR SOUTHEASTERN JEFFERSON AND CENTRAL SHELBY COUNTIES...
At 544 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Additional rainfall amounts of 2 to 3 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Pelham,
Mountain Brook, Helena, Irondale, Fairfield, Tarrant, Midfield,
Brighton, Indian Springs Village, Lipscomb, Samford University,
The Summit, Cahaba Heights, Five Points South and Riverchase
Galleria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3340 8697 3358 8686 3357 8662 3348 8662
3340 8665 3329 8673 3328 8686 3331 8688
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
25/Owen389
WGUS74 KBMX 081257
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
757 AM CDT Wed Jun 8 2022
ALC073-117-081307-
/O.EXP.KBMX.FF.W.0022.000000T0000Z-220608T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson AL-Shelby AL-
757 AM CDT Wed Jun 8 2022
...FLASH FLOOD WARNING AT 8 AM CDT THIS MORNING FOR SOUTHEASTERN
JEFFERSON AND CENTRAL SHELBY COUNTIES HAS BEEN REPLACED WITH A FLOOD
WARNING...
LAT...LON 3340 8697 3358 8686 3357 8662 3348 8662
3340 8665 3329 8673 3328 8686 3331 8688
$$
86/MartinWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 1:17 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 8, 1:17 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 117 AM CDT Wed Jun 8 2022 .UPDATE... For 06Z Aviation. && .SHORT TERM... /Updated at 714 PM CDT Tue Jun 07 2022/ Strong to severe thunderstorms have developed along a remnant boundary northeast. These storms have produced damaging winds, large hail and flooding rainfall. MUCAPE values are still around 2000, Bulk Shear around 25, Precip Water values have increased to 1.8 or so, good low level convergence, and plenty of instability. These storms will continue for the next few hours with a chance of severe and flooding before a gradual weakening trend ensues. A short wave trough/MCV over western Mississippi is moving toward Central Alabama and will provide additional lift mainly after 10 pm. Low level convergence increases with this feature, Bulk Shear increases to 30-35, MUCAPE still around 1500, and instability still sufficient. This feature will also be a potential strong to severe thunderstorm producer and local heavy rain is possible. Have increased pops and pulled them farther south into the Tuscaloosa and Birmingham areas overnight. Wednesday...the persistent boundary will keep the focus of showers and thunderstorms across the northern counties through the morning hours. By the afternoon...a shortwave will be the driving factor moving the activity farther south into the eastern counties of the area. Instabilities will be around 3000 J/kg...with high PW values and stronger mid and upper level winds. Storms Wednesday could become strong to severe possible with damaging winds and large hail. Due to moisture content and instability present, localized flooding will be possible as well. High temperatures today will be in the upper 80s and lower 90s. Low temperatures tonight will be in the 70s with high temperatures on Wednesday in the upper 80s and lower 90s. 24/75 .LONG TERM... /Updated at 0342 PM CDT Tue Jun 07 2022/ A couple changes to the long term forecast today, regarding timing of shortwaves and best chances for storms through the end of the week. Will trend drier on Thursday night as a front sinks south of the area, allowing for a break in the rain chances. The next shortwave will approach Friday morning, and pull the frontal boundary back northward. With increasing instability Friday afternoon and forcing with the shortwave, thunderstorms are expected to develop by the afternoon. It is possible the east will remain stable Friday with lower dewpoints on the "back" side of the front. Will contain the mention of severe storms on Friday to generally along and west of I-65. 14 Previous long-term discussion: /Updated at 338 AM CDT Tue Jun 07 2022/ Thursday through Monday. The frontal boundary that has been stalled to our north and causing several rounds of thunderstorms will finally push southward through Central AL on Thursday. This occurs as a surface low lifts through the Ohio Valley and into the New England States. With the frontal boundary moving through the region, we'll likely see scattered thunderstorms develop mainly in the afternoon with the aid of diurnal heating. Some storms could be on the stronger side given the instability, but severe potential is low due to the upper level dynamic support becoming well disconnected from the surface forcing. Basically, we have the instability and focus for thunderstorm initiation, but we don't really have the deep layer shear needed to support organized severe storms. Any of the storms that develop would likely have the potential for downbursts as most storms this time of year would have. The frontal boundary is draped just to our south early Friday morning, which will likely lead to a lull in any thunderstorm activity in the near-dawn hours. With the frontal boundary to our south, we should see generally northerly to northeasterly flow, which will lead to fairly stable conditions. Later in the morning hours to early Friday afternoon, the frontal boundary is expected to quickly lift northward ahead of an approaching upper level shortwave. Ongoing upstream convection is expected to slide southeastward along the boundary as it lift northward/northeastward. This MCS could make its way into Central AL Friday afternoon into the evening hours, leading to the potential for damaging winds, so the severe potential will continue to be mentioned in the hazardous weather outlook. Behind the MCS, the frontal boundary is expected to push southward through our area again, leading to showers and thunderstorms through the night Friday into early Saturday. By Sunday, most guidance has the front to our south, which should mean decreasing rain/storm chances for Central AL for Sunday and Monday, though the latest GFS has tried to pick up on yet another MCS in the northwesterly flow on Sunday afternoon. For now, I'm not including that in the forecast, but it will be something I monitor for in future model trends. 25/Owen && .AVIATION... 06Z TAF Discussion. Multiple rounds of showers and thunderstorms will be possible across C AL with NW flow shortwave activity. Some MVFR cig/vsbys will be possible this morning with the first wave activity especially NE areas near BHM/ASN/ANB. This afternoon and evening convection could spread further S affecting more of the TAFs with a second round of storms. 08 && .FIRE WEATHER... Several rounds of rain and thunderstorms are expected through the end of the week, as shortwaves interact with a frontal boundary. Minimum afternoon RH values will be above 40 percent each day. 20ft winds will be from the southwest to west at 5-10mph through tomorrow, and become northwesterly Thursday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 88 67 86 62 87 / 80 60 20 0 50 Anniston 87 69 87 65 87 / 70 60 20 0 50 Birmingham 89 69 88 67 87 / 80 50 30 0 50 Tuscaloosa 92 70 89 69 89 / 70 40 30 10 60 Calera 89 72 89 69 87 / 60 40 30 10 50 Auburn 89 71 88 69 87 / 30 40 30 10 40 Montgomery 94 72 93 71 92 / 20 30 40 10 50 Troy 93 72 92 70 92 / 20 20 40 10 50 && .BMX WATCHES/WARNINGS/ADVISORIES... None. && 24/75/14/25/08
Hazardous weather outlook, Jun 7, 3:00 PM CDT, 11 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 300 PM CDT Tue Jun 7 2022 ALZ011>015-017>050-082300- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 300 PM CDT Tue Jun 7 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe storms are possible overnight for the northern portions of Central Alabama. Damaging winds and large hail will be the main threats. Heavy rainfall may also lead to localized flooding in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe storms are possible Wednesday afternoon and evening for all of Central Alabama. Damaging winds and large hail will be the main threats. Heavy rainfall may also lead to localized flooding in urban and poor drainage areas. Another system is expected to move into the area Friday afternoon through Friday night. This could lead to severe storms capable of producing damaging winds and large hail, mainly across the western portions of central Alabama. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed tonight, Wednesday and Friday.
In the hours before
Local storm report, Jun 7, 9:34 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
934 PM CDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM FLASH FLOOD JACKSONVILLE 33.82N 85.76W
06/07/2022 CALHOUN AL PUBLIC
REPORTS OF FLOODED ROADWAYS IN JACKSONVILLE
(DEPTH AND FLOW UNKNOWN).
&&
ASThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:06 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cleburne | 66 min |
| Jun 7, 7:08 PM CDT | Special Weather Statement | BMX | DeKalb | 52 min |
| Jun 7, 8:12 PM CDT | Flash Flood Warning | BMX | Calhoun, Cleburne | 110 min |
| Jun 7, 10:00 PM CDT | Areal Flood Warning | BMX | Etowah | 8 hr |
| Jun 8, 1:37 AM CDT | Areal Flood Advisory | BMX | Walker, Winston | 3 hr |
| Jun 8, 2:56 AM CDT | Special Weather Statement | BMX | Shelby | 34 min |
| Jun 8, 3:01 AM CDT | Areal Flood Advisory | BMX | Chilton, Shelby | 119 min |
| Jun 8, 3:14 AM CDT | Special Weather Statement | BMX | Walker | 46 min |
| Jun 8, 3:15 AM CDT | Special Weather Statement | BMX | Bibb | 45 min |
| Jun 8, 3:31 AM CDT | Special Weather Statement | BMX | Bibb | 29 min |
| Jun 8, 3:51 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 24 min |
| Jun 8, 3:56 AM CDT | Special Weather Statement | BMX | Jefferson | 34 min |
| Jun 8, 4:10 AM CDT | Severe Thunderstorm Warning | BMX | Bibb | 26 min |
| Jun 8, 4:30 AM CDT | Flash Flood Warning | BMX | Walker, Winston | 3 hr |
| Jun 8, 4:42 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Jun 8, 4:55 AM CDT | Special Weather Statement | BMX | Bibb | 35 min |
| Jun 8, 5:13 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 47 min |
| Jun 8, 5:29 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jun 8, 5:49 AM CDT | Flood Watch | BMX | Bibb, Blount, Calhoun, Cherokee, Chilton, Clay and 13 more | 19 hr |
| Jun 8, 6:57 AM CDT | Special Weather Statement | BMX | Chilton, Coosa | 48 min |
| Jun 8, 7:18 AM CDT | Flash Flood Warning | BMX | St. Clair, Shelby, Talladega | 3 hr |
| Jun 8, 7:46 AM CDT | Areal Flood Warning | BMX | Jefferson, Shelby | 17 hr |
| Jun 8, 8:22 AM CDT | Flash Flood Warning | BMX | Clay, Talladega | 3 hr |
| Jun 8, 11:27 AM CDT | Areal Flood Warning | BMX | Clay, Talladega | 5 hr |
| Jun 8, 12:49 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 41 min |
| Jun 8, 12:55 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 8 hr |
| Jun 8, 1:17 PM CDT | River Flood Warning | BMX | Jefferson | 17 hr |
| Jun 8, 1:32 PM CDT | Special Weather Statement | BMX | Marion | 28 min |
| Jun 8, 1:42 PM CDT | Special Weather Statement | BMX | Bibb | 33 min |
| Jun 8, 2:12 PM CDT | Special Weather Statement | BMX | Shelby | 48 min |
| Jun 8, 2:32 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 43 min |
| Jun 8, 2:59 PM CDT | Special Weather Statement | BMX | Talladega | 46 min |
| Jun 8, 3:25 PM CDT | Special Weather Statement | BMX | Jefferson | 35 min |
| Jun 8, 3:42 PM CDT | Special Weather Statement | BMX | St. Clair | 48 min |
| Jun 8, 3:57 PM CDT | Special Weather Statement | BMX | St. Clair | 33 min |
| Jun 8, 4:10 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 27 min |
| Jun 8, 4:48 PM CDT | Areal Flood Warning | BMX | Clay, Talladega | 4 hr |
| Jun 8, 5:32 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 58 min |
| Jun 8, 5:55 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 35 min |
| Jun 8, 6:03 PM CDT | Special Weather Statement | BMX | Winston | 27 min |
| Jun 8, 6:07 PM CDT | Special Weather Statement | BMX | Lamar | 38 min |
| Jun 8, 6:14 PM CDT | Special Weather Statement | BMX | Fayette, Walker | 46 min |
| Jun 8, 6:18 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 42 min |
| Jun 8, 6:25 PM CDT | Special Weather Statement | BMX | Marion | 50 min |
| Jun 8, 6:35 PM CDT | Special Weather Statement | BMX | Walker | 40 min |
| Jun 8, 6:52 PM CDT | Flash Flood Warning | BMX | Marion, Winston | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.